Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 46, NWS Brownsville, TX

October 12, 2012

NWS Brownsville, TX issued this small craft advisory at Oct 12, 2012, 4:05 AM CDT. It took effect at Oct 12, 2012, 10:00 PM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2012, 4:05 AM CDT (09:05 UTC)
In effect from
Oct 12, 2012, 10:00 PM CDT
Expired
Oct 14, 2012, 1:00 PM CDT
In force
39 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WHUS74 KBRO 120905
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
405 AM CDT FRI OCT 12 2012

...SOUTHEAST WINDS TO INCREASE TONIGHT OFFSHORE...

.LOW PRESSURE TO STRENGTHEN OVER WESTERN TEXAS AND NORTHEAST
MEXICO TONIGHT WITH THE PRESSURE GRADIENT TO STRENGTHEN TONIGHT
AND SATURDAY. STRONG ONSHORE FLOW TO DEVELOP TONIGHT WITH SEAS
GRADUALLY BUILDING INTO SATURDAY. SMALL CRAFT ADVISORIES MAY HAVE
TO BE EXPANDED TO INCLUDE THE LAGUNA MADRE SATURDAY AS THE
STRONGER WINDS ARE EXPECTED TO EXPAND CLOSER TO SHORE.

GMZ150-155-170-175-121715-
/O.NEW.KBRO.SC.Y.0046.121013T0300Z-121013T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
405 AM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
1 PM CDT SATURDAY. 


* WINDS AND WAVES:SOUTHEAST WINDS TO INCREASE TO 20 TO 25 KNOTS
  TONIGHT. SEAS TO BUILD 5 TO 7 FEET BY SATURDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
10 follow-up statements
468 
WHUS74 KBRO 121450
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
950 AM CDT FRI OCT 12 2012

...SOUTHEAST WINDS TO INCREASE TONIGHT OFFSHORE...

.LOW PRESSURE TO STRENGTHEN OVER WESTERN TEXAS AND NORTHEAST
MEXICO TONIGHT WITH THE PRESSURE GRADIENT TO STRENGTHEN TONIGHT
AND SATURDAY. STRONG ONSHORE FLOW TO DEVELOP TONIGHT WITH SEAS
GRADUALLY BUILDING INTO SATURDAY. SMALL CRAFT ADVISORIES WILL
LIKELY BE EXPANDED TO INCLUDE THE LAGUNA MADRE SATURDAY AS THE
STRONGER WINDS ARE EXPECTED TO EXPAND CLOSER TO SHORE.

GMZ150-155-170-175-122300-
/O.CON.KBRO.SC.Y.0046.121013T0300Z-121013T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
950 AM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT SATURDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS TO INCREASE TO 20 TO 25 KNOTS 
  TONIGHT. SEAS TO BUILD 5 TO 7 FEET BY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
151 
WHUS74 KBRO 121839
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
139 PM CDT FRI OCT 12 2012

...APPROACHING STORM SYSTEM TO BRING STRONG WINDS TO THE LOWER
TEXAS COAST..

.LOW PRESSURE IS EXPECTED TO STRENGTHEN OVER THE PLAINS AND
SOUTHWESTERN TEXAS TONIGHT...THIS WILL WORK WITH EXISTING HIGH
PRESSURE IN THE GULF OF MEXICO TO PRODUCE A PROLONGED PERIOD OF
STRONG WINDS OVER THE LOWER TEXAS COAST. STRONG WINDS WILL BEGIN
TONIGHT OVER THE GULF WATERS AND SPREAD TO THE LAGUNA MADRE DURING
THE DAY ON SATURDAY. SEAS WILL LIKELY BECOME ROUGH BY SATURDAY AND
REMAIN SO AS STRONG WINDS CONTINUE THROUGH SATURDAY NIGHT...BEFORE
SUBSIDING EARLY SUNDAY MORNING.

GMZ130-132-135-130300-
/O.NEW.KBRO.SI.Y.0052.121013T1400Z-121014T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
139 PM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM TO 8 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM TO 8 PM
CDT SATURDAY. 


* WINDS: 20 TO 25 KNOT WINDS WITH GUSTS TO 30 KNOTS STARTING
  SATURDAY MORNING AND PERSISTING UNTIL EARLY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-130300-
/O.EXT.KBRO.SC.Y.0046.121013T0300Z-121014T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
139 PM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 AM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM CDT SUNDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS TO INCREASE TO 20 TO 25 KNOTS
  TONIGHT. SEAS TO BUILD 5 TO 7 FEET BY SATURDAY MORNING
  PERSISTING THROUGH THE DAY SATURDAY AND SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JGG
HTTP://WWW.WEATHER.GOV/RGV
454 
WHUS74 KBRO 130201
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
901 PM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE TO BE EXPECTED..

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY
WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG WINDS
AND ROUGH SEAS ALONG THE LOWER TEXAS COAST THROUGH MUCH OF THE
WEEKEND. 

GMZ130-132-135-131000-
/O.CON.KBRO.SI.Y.0052.121013T1400Z-121014T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
901 PM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM TO
8 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM TO
8 PM CDT SATURDAY FOR THE LAGUNA MADRE.

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO DEVELOP
  DURING THE LATE MORNING THROUGH AFTERNOON HOURS. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO THE
  STRONG WINDS FROM THE SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-131000-
/O.CON.KBRO.SC.Y.0046.121013T0300Z-121014T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
901 PM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY FOR
THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL
MILES OFFSHORE. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH
  THE PERIOD. 

* WAVES: SEAS OF 4 TO 7 FEET WILL BUILD TO BETWEEN 5 AND 8 FEET AS
  A RESULT OF THE STRONG SOUTHEAST WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
348 
WHUS74 KBRO 130926
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
426 AM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE TO BE EXPECTED..

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY
WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG
WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST TODAY THROUGH
EARLY SUNDAY.

GMZ130-132-135-131730-
/O.CON.KBRO.SI.Y.0052.121013T1400Z-121014T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
426 AM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM
THIS MORNING TO 8 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO 8 PM CDT THIS EVENING. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO 
  DEVELOP DURING THE LATE MORNING THROUGH AFTERNOON HOURS. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO 
  THE STRONG WINDS FROM THE SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-131730-
/O.CON.KBRO.SC.Y.0046.000000T0000Z-121014T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
426 AM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED 
  THROUGH THE PERIOD. 

* WAVES: SEAS OF 4 TO 7 FEET WILL BUILD TO BETWEEN 5 AND 8 FEET 
  AS A RESULT OF THE STRONG SOUTHEAST WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
086 
WHUS74 KBRO 131434
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
934 AM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO CONTINUE...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY
WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG
WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST TODAY THROUGH
EARLY SUNDAY.

GMZ150-155-170-175-132245-
/O.EXT.KBRO.SC.Y.0046.000000T0000Z-121014T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
934 AM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY...

THE SMALL CRAFT ADVISORY EXTENDED UNTIL 7 AM CDT SUNDAY.

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED 
  THROUGH THE PERIOD. 

* WAVES: SEAS OF 4 TO 7 FEET WILL BUILD TO BETWEEN 5 AND 8 FEET 
  AS A RESULT OF THE STRONG SOUTHEAST WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-132245-
/O.CON.KBRO.SI.Y.0052.000000T0000Z-121014T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
934 AM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO 
  DEVELOP DURING THE LATE MORNING THROUGH AFTERNOON HOURS. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO 
  THE STRONG WINDS FROM THE SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
531 
WHUS74 KBRO 132118 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
418 PM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO CONTINUE...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY
WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG
WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST THROUGH THE 
MID-MORNING HOURS OF SUNDAY.

GMZ150-155-170-175-140600-
/O.EXT.KBRO.SC.Y.0046.000000T0000Z-121014T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
418 PM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT SUNDAY
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE.

* WINDS: SOUTH WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH
  THE PERIOD.

* WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED AS A RESULT OF THE
  STRONG SOUTHERLY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-140100-
/O.CON.KBRO.SI.Y.0052.000000T0000Z-121014T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
418 PM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM CDT
THIS EVENING FOR THE LAGUNA MADRE. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO PERSIST
  THROUGH THE EARLY EVENING HOURS TONIGHT. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO 
  THE STRONG WINDS FROM THE SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
703 
WHUS74 KBRO 140059
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
759 PM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO CONTINUE...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY
WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG
WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST THROUGH THE 
MID-MORNING HOURS OF SUNDAY.

GMZ130-132-135-140500-
/O.EXT.KBRO.SI.Y.0052.000000T0000Z-121014T0500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
759 PM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL MIDNIGHT
CDT TONIGHT...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL MIDNIGHT
CDT TONIGHT FOR THE LAGUNA MADRE.

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO PERSIST
  UNTIL MIDNIGHT TONIGHT. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO THE
  STRONG WINDS FROM THE SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-140930-
/O.CON.KBRO.SC.Y.0046.000000T0000Z-121014T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
759 PM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE. 

* WINDS: SOUTH WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH 
  THE PERIOD. 

* WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED AS A RESULT OF THE 
  STRONG SOUTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
574 
WHUS74 KBRO 140615
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
115 AM CDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO CONTINUE...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY
WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG
WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST THROUGH THE MID-
MORNING HOURS OF SUNDAY.

GMZ150-155-170-175-141415-
/O.CON.KBRO.SC.Y.0046.000000T0000Z-121014T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
115 AM CDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: SOUTH WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH 
  THE PERIOD. 

* WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED AS A RESULT OF THE 
  STRONG SOUTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
309 
WHUS74 KBRO 140856
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
356 AM CDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO CONTINUE THROUGH
SUNDAY MORNING...

.STRONG ONSHORE FLOW TO CONTINUE THROUGH THE MORNING BEFORE
DIMINISHING BY NOON AS A COLD FRONT MOVES INTO CENTRAL TEXAS
WEAKENING THE PRESSURE GRADIENT ACROSS THE WESTERN GULF. 

GMZ150-155-170-175-141500-
/O.CON.KBRO.SC.Y.0046.000000T0000Z-121014T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
356 AM CDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: SOUTH WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH
  SUNDAY MORNING.

* WAVES: SEAS OF 5 TO 7 FEET ARE EXPECTED AS A RESULT OF THE
  STRONG SOUTHERLY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
030 
WHUS74 KBRO 141432
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
932 AM CDT SUN OCT 14 2012

...WINDS SUBSIDING BUT ROUGH SEAS WILL PERSIST FOR A FEW MORE HOURS...

.STRONG ONSHORE FLOW HAS WEAKENED OVER THE LAST FEW HOURS...BUT
SEAS GREATER THAN SIX FOOT WILL REMAIN POSSIBLE ON THE OFFSHORE
WATERS THROUGH EARLY AFTERNOON.

GMZ150-155-141545-
/O.EXP.KBRO.SC.Y.0046.000000T0000Z-121014T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
932 AM CDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING.
SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION WITH FOUR TO SIX
FOOT SEAS THROUGH MID AFTERNOON.

$$

GMZ170-175-141800-
/O.EXT.KBRO.SC.Y.0046.000000T0000Z-121014T1800Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
932 AM CDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON.

* WINDS: SOUTH WINDS OF 15 TO 20 KNOTS ARE EXPECTED THROUGH THE AFTERNOON.

* WAVES: SEAS OF 5 TO 7 FEET ARE EXPECTED TO DIMINISH TO 4 TO 6
  FEET BY AROUND 1 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 3:54 AM CDT, 11 minutes earlier.

Area forecast discussion, Oct 12, 3:54 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
354 AM CDT FRI OCT 12 2012

.SHORT TERM /TODAY THROUGH SATURDAY/...LOOKING AT THE MID LEVELS
WE HAVE A LARGE RIDGE SITTING OVER THE WESTERN GULF AND SOUTH
TEXAS WITH A LARGE SPINNING MID LEVEL LOW MOVING INTO THE
INTERMOUNTAIN WEST AND DESERT SOUTHWEST. MAIN AFFECT ON DEEP SOUTH
TEXAS WILL BE AN INCREASE IN THE PRESSURE GRADIENT OVER THE NEXT
24 TO 36 HOURS AS SURFACE PRESSURES DROP ACROSS WESTERN TEXAS AND
NORTHEAST MEXICO. BREEZY SOUTHEAST WINDS TODAY AND TONIGHT TO
BECOME WINDY ON SATURDAY AS A LOW LEVEL JET OF 30+ KNOTS DEVELOPS.

TODAY WE CAN EXPECT WINDS TO STEADILY INCREASE BUT NOT GET TO STRONG
AS DIFFERENTIAL HEATING WILL BE THE MAIN FACTOR DRIVING THE WIND.
BREEZY CONDITIONS TO COMMENCE IN THE AFTERNOON WITH MID AND UPPER
VALLEY SEEING STRONGER GUSTS. THE SOUTHEAST WINDS TO KEEP GULF
MOISTURE ON THE INCREASE AT THE LOW LEVEL WITH THE ATMOSPHERE
REMAINING CONDITIONALLY UNSTABLE. THE WARM RIDGE IS LIMITING
SIGNIFICANT CONVECTION WITH MORE STREAMERS EXPECTED THEN ANY
CONVECTION ON THE SEA BREEZE. TEMPERATURES TO REMAIN WELL ABOVE
NORMAL WITH GOING FORECAST STAYING ABOVE ALL GUIDANCE VALUES.

TONIGHT...GRADIENT STRENGTHENS BUT A DECOUPLING OF THE WIND SHOULD
KEEP SUSTAINED SURFACE WINDS AT BAY BUT GUSTY PERIODS ARE EXPECTED
TO KEEP OCCASIONAL BREEZES GOING ALL NIGHT. LOW LEVEL SURFACE
INVERSION TO SET UP WITH LOW CLOUDS TO INCREASE WITHIN THE RICH
MOISTURE BOUNDARY LAYER. WINDS AND CLOUDS AND HIGH DEWPOINTS TO
SPELL A WARM AND SULTRY NIGHT WITH TEMPERATURES RANGING 5 TO 10
DEGREES ABOVE NORMAL. ANOTHER ROUND OF STREAMERS ARE LIKELY WITH A
FEW MORE REACHING FARTHER INLAND OVERNIGHT AND INTO SATURDAY
MORNING.

AS WE MOVE INTO SATURDAY SURFACE LOW DEEPENS OVER THE MEXICAN
PLATEAU WITH LOW LEVEL JET WELL ESTABLISHED. WINDS TO APPROACH WIND
ADVISORY LEVELS OF 30+ MPH BUT WITH CLOUD COVER EXPECTED TO BE MORE
EXTENSIVE WITH MOISTURE LEVELS DEEPENING EXPECT LESS MIXING OF THE
STRONGEST WINDS...SO WILL HOLD OFF ON ANY ISSUANCE OF A WIND
ADVISORY AT THIS TIME. NONE THE LESS...SOME GUSTS TO POSSIBLY
APPROACH 40 MPH SATURDAY AFTERNOON. RAIN CHANCES TO REMAIN MINIMAL
WITH MORNING STREAMERS IN THE VALLEY AND A FEW THUNDERSTORMS
POSSIBLE ACROSS THE NORTHERN COUNTIES IN THE AFTERNOON WITH A
SLIGHTLY BETTER SURFACE CONVERGENCE. TEMPERATURES VERY SIMILAR TO
FRIDAY BUT CUT BACK A DEGREE OR TWO WITH MORE CLOUD COVER
ANTICIPATED.

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...MIDLEVEL RIDGE
OVERHEAD CONTINUES TO SHIFT WWD INTO EARLY NEXT WEEK...SHIFTING
WINDS ALOFT TO NWLY. THE LARGE-SCALE LOW ACROSS SOUTHERN
CALIFORNIA WILL EJECT INTO THE CENTRAL PLAINS BY SUNDAY. THE NW
WINDS ALOFT WILL PUSH A WEAK PACIFIC COLD FRONT INTO TEXAS SUNDAY.
MODELS AGREE THAT THE PUSH WITH THIS FRONT WILL BE WEAK...AND THE
FRONT SHOULD STALL TO OUR NORTH. MOISTURE FOCUSING ALONG THE FRONT
AND CONTINUED HEAT IN THE 90S WILL ALLOW THE SEABREEZE TO FORM UP
AND SPARK ISOLATED SHOWERS SUNDAY AND MONDAY. STRONG RETURN FLOW
STARTS ON TUESDAY...PUSHING MORE GULF MOISTURE INTO THE REGION AND
SPARKING DAILY ISOLATED SHOWERS ON THE SEABREEZE. MODELS ARE
ADVERTISING THE NEXT MORE POTENT COLD FRONT AT THE VERY END OF THE
PERIOD AND BEYOND...WITH STRONG NORTH WINDS IN ITS WAKE.
CONSISTENCY IS STILL NOT STRONG...SO WILL KEEP SMALL CHANCES FOR
RAIN UNTIL BETTER FOCUS IS SEEN.

&&

.MARINE...
TODAY THROUGH SATURDAY...PRESSURE GRADIENT TO STEADILY STRENGTHEN
THROUGH SATURDAY AS A LOW PRESSURE AREA MOVES INTO THE SOUTHERN
AND CENTRAL PLAINS. SOUTHEAST WINDS BECOMING BREEZY TODAY WITH
EXERCISE CAUTION CONDITIONS TODAY. WINDS OFFSHORE TO STRENGTHEN
ENOUGH OVERNIGHT TO WARRANT A SMALL CRAFT ADVISORY WHICH WILL
LIKELY BE EXTENDED AND EXPANDED TO INCLUDE THE LAGUNA MADRE
SATURDAY. SEAS TO INCREASE TONIGHT BECOME ROUGH BY SATURDAY AS THE
STRONG SOUTH WINDS PERSIST FOR A LONG DURATION.

SATURDAY NIGHT THROUGH MONDAY...BREEZY CONDITIONS CONTINUE THROUGH
THE EXTENDED PERIOD. SOUTHEAST FLOW RESULTING FROM THE APPROACH OF
THE NEXT FRONT WILL CONTINUE TO PRODUCE THE BREEZY CONDITIONS AND
RESULTING AGITATED WAVE ACTION...REACHING 6 TO 7 FEET. ADVISORIES
ARE BECOMING MORE LIKELY SATURDAY NIGHT INTO SUNDAY BEFORE
RELAXING LATER MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  92  80  91  80 /  10  10  10  10
BROWNSVILLE          93  79  92  78 /  20  10  10  10
HARLINGEN            95  77  94  78 /  10  10  10  10
MCALLEN              96  80  95  79 /  10  10  10  10
RIO GRANDE CITY      97  77  96  78 /  10  10  10  10
SOUTH PADRE ISLAND   91  80  90  81 /  20  10  10  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 PM CDT
     SATURDAY FOR GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

59/64
Hazardous weather outlook, Oct 11, 8:39 AM CDT, 19 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
839 AM CDT THU OCT 11 2012

TXZ248>250-252>255-121345-
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-
839 AM CDT THU OCT 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORM DEVELOPMENT IS POSSIBLE TODAY...MAINLY IN
THE AFTERNOON AND EAST OF HIGHWAY 281. GUSTY WINDS AND BRIEF HEAVY
RAIN THAT MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS AND
LOCALIZED FLOODING IN POOR DRAINAGE AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF
SIGNIFICANT WEATHER WOULD BE APPRECIATED TODAY.

GMZ130-132-135-150-155-170-175-121345-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
839 AM CDT THU OCT 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT ADVISORIES MAY BE REQUIRED FRIDAY NIGHT THROUGH
SATURDAY DUE TO STRONG WINDS AND ROUGH SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TXZ251-256-257-121345-
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
839 AM CDT THU OCT 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORM DEVELOPMENT IS POSSIBLE TODAY...MAINLY IN
THE AFTERNOON AND EAST OF HIGHWAY 281. GUSTY WINDS AND BRIEF HEAVY
RAIN THAT MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS AND
LOCALIZED FLOODING IN POOR DRAINAGE AREAS IS POSSIBLE.

THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JGG

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 1:39 PM CDTSmall Craft Advisory for WindsBRO34 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.